... another. Hoped this one would work... day 4 and my heart is pounding pretty fast at times. How long does it take for it to actually fully work? Feeling like crap so far lol
I suspect you should have been weaned off the other one, while starting the new one. If you were on a beta blocker, the rapid pulse could be from stopping that. I can't find anything that says the new drug does anything to your pulse, one way or the other. If you get chest pain, or shortness of breath with this rapid pulse, get someone to take you to the er. I think I'd give my dr a call and ask if you are supposed to feel so rotten.
- Edarbyclor Information for Consumers
- Edarbyclor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Edarbyclor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2012 • 1 answer
Posted 24 Nov 2012 • 1 answer
Posted 28 Nov 2013 • 1 answer
Posted 25 Oct 2015 • 0 answers
Posted 25 Dec 2016 • 0 answers